# SDR CA110526006

- Difficulty date: May 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 1,709 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 503801531
- Condition: Detached
- Location: Actuator
- Part time: 1,838 hours
- Component: Actuator
- Component part number: 1295210511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD FLAP 30 DEGREE PLUS SPLIT FROM LT INBD FLAP CAUSING DIFFICULTY IN MX ACFT ROLL CONTROL.  WITH FLAPS IN FULL DOWN POSITION, LT OTBD ACTUATOR "FREEWHEELED" TO UP POSITION WITH ONLY AIRLOAD INPUT.  LT OTBD DRIVE ASSY FOUND DETACHED AND LOOSE FROM LEFT OTBD FLAP ACTUATOR ASSY PN: DUE TO MISSING NUT FROM ATTACH BOLT.
